Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 401238, 9 pages
http://dx.doi.org/10.1155/2014/401238
Research Article

On Generalized Jordan Prederivations and Generalized Prederivations of Lie Superalgebras

School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 10 May 2014; Revised 29 July 2014; Accepted 19 August 2014; Published 2 September 2014

Academic Editor: Andrei D. Mironov

Copyright © 2014 Yao Ma and Liangyun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concepts of (generalized) -prederivations and (generalized) Jordan -prederivations on a Lie superalgebra are introduced. It is proved that Jordan -prederivations (resp., generalized Jordan -prederivations) are -prederivations (resp., generalized -prederivations) on a Lie superalgebra under some conditions. In particular, Jordan -prederivations are -prederivations on a Lie superalgebra.